Updated: June 13, 2017 | 13:10
From the very earliest days of My Serrapeptase Adventure, I have been in no doubt that its most life-changing and life-saving gift has been to enable me to escape the impact of the ‘toxic cocktail’ of prescription medication in February 2006.
My adventure continues to be an amazing opportunity to learn, which provides me with as many question as answers. My efforts to discover the truth about the multitude of medications that I used to take are, perhaps, the most obvious examples of this.
In February 2008 I wrote:
I have recently discovered that many of the symptoms from which Serrapeptase has rescued me were in fact known, and even expected, side effects of all the prescription medications that I took before I knew about Serrapeptase.
At that time, I based my assertion upon my own reading of published information (including British National Formulary) about the side effects of many of the prescribed items that I had been given. Today, I have received information, from a qualified source, which suggests that I may, at least, have good enough reason to be relieved to be free of some, if not all, of the medications.
It is not at all surprising that the information I have been given is full of qualifications and caveats, but set against the background of my own experience, I believe that the message is as clear as I can expect it to be, in the circumstances.
I am told:
- There have been reports of tachycardia with all the medications in question, and particularly with those I was given for asthma.
- Gastrointestinal disturbances have been well documented during long-term use of NSAIDs and, to a lesser extent, some steroids. There are isolated reports of gastrointestinal disturbances for all the drugs in question.
- There are reports of various kinds of visual disturbances for all the medications in question, although none of these drugs are strongly associated with such effects. The exceptions to this may be some of the asthma and muscle relaxant medication, which I was given.
My intention here is not to imply cause and effect between specific medications and the symptoms from which My Serrapeptase Adventure has rescued me, as this information is far too limited to form the basis of any firm conclusions. However, I do believe that it offers a fascinating glimpse of why my health improved so dramatically, once I was able, safely to stop taking prescription medication. It is for this reason that I believe that freedom from medication is the greatest of many gifts that My Serrapeptase Adventure continues to give me.
In 2016, I am still free of the toxic cocktail of prescription medication. My condition is good and remains stable.